Alert archive / New York / Small Craft Advisories in 2023
Small Craft Advisory 70, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Jul 29, 2023, 4:12 AM EDT. It took effect at Jul 29, 2023, 11:42 AM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jul 29, 2023, 4:12 AM EDT (08:12 UTC)
- In effect from
- Jul 29, 2023, 11:42 AM EDT
- Expired
- Jul 29, 2023, 8:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted.
910 WHUS71 KBUF 290812 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 412 AM EDT Sat Jul 29 2023 LOZ043-044-291600- /O.NEW.KBUF.SC.Y.0070.230729T1600Z-230729T2100Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 412 AM EDT Sat Jul 29 2023 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 5 PM EDT THIS AFTERNOON... * WHAT...Northeast winds around 15 knots and waves 3 to 5 feet expected. * WHERE...The nearshore waters of Lake Ontario from Hamlin Beach to Mexico Bay. * WHEN...From noon today to 5 PM EDT this afternoon. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ JJR
6 follow-up statements
548 WHUS71 KBUF 291302 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 902 AM EDT Sat Jul 29 2023 LOZ042-292100- /O.EXA.KBUF.SC.Y.0070.230729T1600Z-230729T2100Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 902 AM EDT Sat Jul 29 2023 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WHAT...Northeast winds 15 to 25 knots and waves 3 to 5 feet expected. * WHERE...The nearshore waters of Lake Ontario from the Niagara River to Hamlin Beach. * WHEN...Until 5 PM EDT this afternoon. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ043-044-292100- /O.CON.KBUF.SC.Y.0070.230729T1600Z-230729T2100Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 902 AM EDT Sat Jul 29 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WHAT...Northeast winds 15 to 25 knots and waves 3 to 5 feet expected. * WHERE...The nearshore waters of Lake Ontario from Hamlin Beach to Mexico Bay. * WHEN...Until 5 PM EDT this afternoon. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
980 WHUS71 KBUF 291356 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 956 AM EDT Sat Jul 29 2023 LOZ030-292100- /O.EXA.KBUF.SC.Y.0070.230729T1600Z-230729T2100Z/ Lower Niagara River- 956 AM EDT Sat Jul 29 2023 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WHAT...Northeast winds 15 to 20 knots expected. * WHERE...The Lower Niagara River. * WHEN...Until 5 PM EDT this afternoon. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ042>044-292100- /O.CON.KBUF.SC.Y.0070.230729T1600Z-230729T2100Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 956 AM EDT Sat Jul 29 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WHAT...Northeast winds 15 to 25 knots and waves 3 to 5 feet expected. * WHERE...The nearshore waters of Lake Ontario from the Niagara River to Mexico Bay. * WHEN...Until 5 PM EDT this afternoon. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
143 WHUS71 KBUF 291542 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 1142 AM EDT Sat Jul 29 2023 LEZ040-041-292100- /O.EXB.KBUF.SC.Y.0070.230729T1542Z-230729T2100Z/ Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 1142 AM EDT Sat Jul 29 2023 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WHAT...Northwest winds 15 to 25 knots. * WHERE...The nearshore waters of Lake Erie from Ripley to Buffalo. * WHEN...Until 5 PM EDT this afternoon. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ042>044-292100- /O.CON.KBUF.SC.Y.0070.230729T1600Z-230729T2100Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 1142 AM EDT Sat Jul 29 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WHAT...Northeast winds 15 to 25 knots and waves 3 to 5 feet expected. * WHERE...The nearshore waters of Lake Ontario from the Niagara River to Mexico Bay. * WHEN...Until 5 PM EDT this afternoon. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ030-292100- /O.CON.KBUF.SC.Y.0070.230729T1600Z-230729T2100Z/ Lower Niagara River- 1142 AM EDT Sat Jul 29 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WHAT...Northeast winds 15 to 20 knots expected. * WHERE...The Lower Niagara River. * WHEN...Until 5 PM EDT this afternoon. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
144 WHUS71 KBUF 291858 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 258 PM EDT Sat Jul 29 2023 LOZ042>044-300000- /O.EXT.KBUF.SC.Y.0070.000000T0000Z-230730T0000Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 258 PM EDT Sat Jul 29 2023 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...North winds 15 to 25 knots and waves 3 to 5 feet. * WHERE...The nearshore waters of Lake Ontario from the Niagara River to Mexico Bay. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ030-292100- /O.CON.KBUF.SC.Y.0070.000000T0000Z-230729T2100Z/ Lower Niagara River- 258 PM EDT Sat Jul 29 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WHAT...Northeast winds 15 to 20 knots. * WHERE...The Lower Niagara River. * WHEN...Until 5 PM EDT this afternoon. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ040-041-292100- /O.CON.KBUF.SC.Y.0070.000000T0000Z-230729T2100Z/ Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 258 PM EDT Sat Jul 29 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WHAT...North winds 15 to 20 knots. * WHERE...The nearshore waters of Lake Erie from Ripley to Buffalo. * WHEN...Until 5 PM EDT this afternoon. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
513 WHUS71 KBUF 292043 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 443 PM EDT Sat Jul 29 2023 LOZ030-292145- /O.EXP.KBUF.SC.Y.0070.000000T0000Z-230729T2100Z/ Lower Niagara River- 443 PM EDT Sat Jul 29 2023 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 5 PM EDT THIS AFTERNOON... $$ LEZ040-041-300000- /O.EXT.KBUF.SC.Y.0070.000000T0000Z-230730T0000Z/ Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 443 PM EDT Sat Jul 29 2023 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...North winds 15 to 25 knots and waves 3 to 5 feet. * WHERE...The nearshore waters of Lake Erie from Ripley to Buffalo. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ042>044-300000- /O.CON.KBUF.SC.Y.0070.000000T0000Z-230730T0000Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 443 PM EDT Sat Jul 29 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...North winds 15 to 25 knots and waves 4 to 7 feet. * WHERE...The nearshore waters of Lake Ontario from the Niagara River to Mexico Bay. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
972 WHUS71 KBUF 292343 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 743 PM EDT Sat Jul 29 2023 LOZ042>044-300045- /O.EXP.KBUF.SC.Y.0070.000000T0000Z-230730T0000Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 743 PM EDT Sat Jul 29 2023 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING... Winds and waves will continue to subside through this evening. $$ LEZ040-041-300045- /O.EXP.KBUF.SC.Y.0070.000000T0000Z-230730T0000Z/ Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 743 PM EDT Sat Jul 29 2023 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING... Winds and waves will continue to subside through this evening. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Jul 29, 3:45 AM EDT, 27 minutes earlier.
Area forecast discussion, Jul 29, 3:45 AM EDT, 27 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
345 AM EDT Sat Jul 29 2023
.SYNOPSIS...
A slow moving cold front will ease its way across the region today.
In the process it will bring fairly widespread showers and scattered
thunderstorms from this morning into early this afternoon...a few of
which could produce locally heavy rainfall and gusty winds mainly
south of Lake Ontario. In the wake of the front much cooler and less
humid weather will overspread the area later today and tonight...
then will last through the first half of next week.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of this writing the slow-moving surface cold front is draped from
northern New York westward to the Toronto area...then southwestward
across Lower Michigan. Area radars still show mainly dry and quiet
conditions across the region as of this writing...save for spotty
showers and storms across the Niagara Frontier. Much more
widespread convection is still further to our west across Lower
Michigan and northern Indiana/Ohio...attendant to a convectively-
augmented shortwave rippling eastward along the slow-moving
frontal boundary.
Latest guidance continues to latch onto the idea of the bulk of our
upcoming convection being tied to the passage of the aforementioned
shortwave and upstream MCS...with most packages now taking this
feature across our region roughly between 12z-18z today. With this
looking reasonable based on current upstream trends...have continued
to trend the forecast in this direction...with just some scattered
activity developing along/out ahead of the front through early this
morning as the front encroaches upon our area and interacts with our
sultry airmass...followed by more widespread showers and scattered
thunderstorms as the main shortwave/convective complex crosses our
area from roughly 12-13z through 17z-18z. During this time frame...0-
6 km bulk shear values of 35-45 knots and PWATS in the neighborhood
of 2 inches may be supportive of a few storms producing some locally
gusty winds and heavy rainfall...with the chances for these greatest
south of Lake Ontario. After that time...showers and embedded storms
will gradually wind down from NW to SE through the rest of the day
following the passage of the main shortwave and surface cold
front...though skies should remain fairly cloudy until late in the
day. With regard to temps...highs will be confined to the 70s thanks
to the passage of the cold front and its associated convection and
cloud cover...though it will remain very humid through at least this
morning before dewpoints finally start to slowly drop off this
afternoon behind the front.
Moving on into tonight...Canadian high pressure over the Upper Great
Lakes will circulate progressively cooler and drier air into our
region behind the departing cold frontal boundary. This will result
in any lingering scattered showers across south of the NYS Thruway
coming to an end early this evening and also should allow for some
gradual partial clearing to develop from north to south...though
this process will be slowed south of Lake Ontario by a northerly
upslope flow...which may actually become cool enough to allow for
some patchy lake effect clouds to develop overnight. If sufficient
breaks in the clouds manage to develop...some patchy fog will be
possible across the Southern Tier and interior portions of the
Finger Lakes overnight...though confidence in this is not currently
high enough to include in the forecast. As for temps... with
dewpoints falling into the 50s...lows will dip into the lower to mid
50s across the North Country and to the 55-60 range south of Lake
Ontario.
&&
.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
A longwave trough will be established by Sunday across eastern
Canada and adjacent areas of the Great Lakes and New England,
setting the stage for a period of below average temperatures.
Sunday and Sunday night high pressure will be centered over the
upper Midwest, with a weak ridge extending east across the Great
Lakes. One mid level shortwave will be departing Sunday morning,
with another moving across the eastern Great Lakes Sunday night.
These passing shortwaves will bring some increase in large scale
ascent at times, but very limited low level moisture and instability
in the cool/dry pattern will keep rain chances low. An isolated
shower or two cannot be ruled out, but in general these passing
shortwaves will just bring some increase in clouds at times.
A weak cold front will move south across the area Monday along with
additional weak mid level shortwaves. The uptick in low level
convergence along the cold front coupled with height falls as the
axis of the mid level trough crosses the eastern Great Lakes may be
enough to support a few showers or isolated thunderstorms Monday,
with coverage peaking in the afternoon as modest diurnal instability
develops. The cold front will exit to the southeast Monday evening,
with any showers ending and giving way to partial clearing
overnight.
Temperatures will run about 5-7 degrees below average Sunday and
Monday, with highs in the mid 70s across lower elevations and around
70 for higher terrain. Lows Sunday night will drop into the upper
50s on the lake plains and lower 50s across the Southern Tier and
Lewis County. Monday night will be even cooler, with mid 50s in most
areas and some upper 40s in the cooler Southern Tier valleys and
North Country.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
The longwave trough will remain over eastern Canada over the next
week to 10 days, with a brief de-amplification late this week before
the trough re-loads again next weekend. This will keep temperatures
at or below average much of the time, as reflected in the 6-10 and 8-
14 day outlooks from CPC.
Looking at the details, the axis of the longwave trough will move
from the eastern Great Lakes and New England Tuesday to the Canadian
Maritimes by Thursday, allowing for temporary height rises and a
somewhat warmer airmass to arrive for a few days later this week.
Surface high pressure will build from the western Great Lakes
Tuesday to the eastern Great Lakes by Wednesday, providing a stretch
of dry weather for the midweek period.
Thursday and Friday model guidance begins to show the typical spread
with respect to timing and details of the next system, with the
00Z/29 GFS and ECMWF now slower with the arrival of rain chances
while the 00Z/29 GEM timing is similar to model runs from yesterday.
In general, one or several convectively enhanced shortwaves will
cross the Ohio Valley and Great Lakes, bringing increasing chances
for showers and a few thunderstorms. Given the timing uncertainty,
kept chance POPS for Thursday through Friday.
Temperatures will still be cool Tuesday, with highs in the mid 70s
for lower elevations and around 70 for higher terrain. Lows Tuesday
night will drop back into the low to mid 50s in most areas, with mid
to upper 40s in the cooler Southern Tier valleys and Lewis County.
Temperatures will then warm through late week, with highs into the
lower 80s by Thursday. The warming trend will likely be brief, as
the longwave trough re-loads across eastern Canada by next weekend
and brings a return to below average temperatures.
&&
.AVIATION /08Z SATURDAY THROUGH WEDNESDAY/...
Out ahead of a slowly approaching cold front...patchy IFR/MVFR lower
clouds have again developed across Western New York and the North
Country...with mainly VFR conditions prevailing elsewhere. Meanwhile
area radars show mainly dry conditions aside from spotty showers
and storms across the Niagara Frontier.
As we push through this morning...the slow-moving cold front will
ease its way into our region. This will lead to a gradual
deterioration in flight conditions to MVFR/IFR...with additional
scattered convection through about 12z giving way to an area of much
more widespread showers and scattered thunderstorms that should work
across the area from west to east from roughly 12-13z to 17z-18z
today. Overall convective coverage will be greatest south of Lake
Ontario... with progressively lower coverage found with increasing
northward extent across the North Country.
After 17z-18z today...showers and embedded thunderstorms will
gradually diminish from northwest to southeast following the passage
of the surface cold front. This improvement will be followed by a
similar...but slower improvement in ceilings back to VFR late today
and tonight...with this process being held back somewhat south of
Lake Ontario by a northerly upslope flow. If sufficient breaks in
the clouds manage to develop...some patchy fog will be possible
across the Southern Tier (including at KJHW) and interior portions
of the Finger Lakes overnight...though confidence in this is not
currently high enough to include in the forecast.
Outlook...
Sunday...Mainly VFR.
Monday...Mainly VFR with scattered...mainly afternoon showers and
thunderstorms possible.
Tuesday...VFR.
Wednesday...VFR.
&&
.MARINE...
A slow-moving cold front will slowly ease its way across the Lower
Great Lakes this morning. This front will trigger widespread showers
and some scattered thunderstorms...with locally gusty winds possible
within any stronger storms. Otherwise general southwesterly to
westerly winds out ahead of the front will veer to northerly/north-
northeasterly and freshen behind it today...with the strongest winds
(15-20 knots) found over eastern Lake Ontario and leading to a brief
period of advisory-worthy conditions along the southeastern shore of
the lake this afternoon. Elsewhere...conditions will remain below
advisory criteria.
After that...modest northerly to northwesterly winds will be in
place tonight and Sunday with conditions remaining below advisory
thresholds.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Beach Hazards Statement from noon EDT today through this
afternoon for NYZ004.
MARINE...Small Craft Advisory from noon today to 5 PM EDT this
afternoon for LOZ043-044.
&&
SYNOPSIS...JJR
NEAR TERM...JJR
SHORT TERM...Hitchcock
LONG TERM...Hitchcock
AVIATION...JJR
MARINE...JJRHazardous weather outlook, Jul 28, 8:09 PM EDT, 8 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 809 PM EDT Fri Jul 28 2023 NYZ001-002-010>013-019>021-085-300015- Niagara-Orleans-Northern Erie-Genesee-Wyoming-Livingston-Chautauqua- Cattaraugus-Allegany-Southern Erie- 809 PM EDT Fri Jul 28 2023 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Tonight. Scattered thunderstorms are expected late tonight through the first half of Saturday. A few storms may contain gusty winds, with a low chance of a few isolated severe storms with strong winds. Storms may also contain locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Scattered thunderstorms may produce locally heavy rainfall through the first half of Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ003>006-014-300015- Monroe-Wayne-Northern Cayuga-Oswego-Ontario- 809 PM EDT Fri Jul 28 2023 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Tonight. Scattered thunderstorms are expected late tonight through the first half of Saturday. A few storms may contain gusty winds, with a low chance of a few isolated severe storms with strong winds. Storms may also contain locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Scattered thunderstorms may produce locally heavy rainfall through the first half of Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ007-008-300015- Jefferson-Lewis- 809 PM EDT Fri Jul 28 2023 This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Scattered thunderstorms may produce locally heavy rainfall through the first half of Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-300015- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 809 PM EDT Fri Jul 28 2023 This Hazardous Weather Outlook is for the New York waters of Lake Erie, Lake Ontario, and the Saint Lawrence River. .DAY ONE...Tonight. Scattered thunderstorms may produce locally higher winds and waves late tonight through the first half of Saturday. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Scattered thunderstorms may produce locally higher winds and waves through the first half of Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 4:12 AM EDT | Beach Hazards Statement | BUF | Monroe, Niagara, Orleans, Wayne | 16 hr |
| Jul 29, 7:50 AM EDT | Flood Watch | BUF | Cayuga, Erie, Genesee, Livingston, Monroe, Niagara and 4 more | 8 hr |
| Jul 29, 11:26 AM EDT | Flash Flood Warning | BUF | Monroe, Niagara, Orleans | 4 hr |
| Jul 29, 12:42 PM EDT | Special Marine Warning | BUF | 33 min | |
| Jul 29, 1:08 PM EDT | Flash Flood Warning | BUF | Erie, Genesee | 3 hr |
Nearby
Small Craft Advisories in New York, 2023Every small craft advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.